# SDR UPS99829005

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, STA 1040 TRACK G SCALLOPS GOUGED.  REMOVED DAMAGED SEAT TRACK, FAB SEAT TRACK AND SPLICES IAW DC8 SRM 5 3-2-3.  ALODINED AND PRIMED IAW SRM DC8 51-1-8, INSTALLED SEAT TRACK IAW DC8 SRM 51-3-0.
